Journal of Postgraduate Medicine
 Open access journal indexed with Index Medicus & ISI's SCI  
Users online: 5513  
Home | Subscribe | Feedback | Login 
About Latest Articles Back-Issues Article Submission Resources Sections Etcetera Contact
 
  NAVIGATE Here 
 ::   Next article
 ::   Previous article
 ::   Table of Contents

 RESOURCE Links
 ::   Similar in PUBMED
 ::  Search Pubmed for
 ::  Search in Google Scholar for
 ::Related articles
 ::   Citation Manager
 ::   Access Statistics
 ::   Reader Comments
 ::   Email Alert *
 ::   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2552    
    Printed114    
    Emailed1    
    PDF Downloaded60    
    Comments [Add]    

Recommend this journal


 

 ADR REPORT
Year : 2014  |  Volume : 60  |  Issue : 2  |  Page : 189-191

Cardiovascular abnormalities with single dose of tapentadol


1 Department of Pharmacology, Government Medical College, Bhavnagar, Gujarat, India
2 Department of Pharmacology, Gujarat Medical Education and Research Society Medical College, Patan, Gujarat, India

Correspondence Address:
Dr. C B Tripathi
Department of Pharmacology, Government Medical College, Bhavnagar, Gujarat
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0022-3859.132341

Rights and Permissions

This case represents the development of dizziness, palpitation, tightness in chest, flushing, and tremor on consumption of a single dose of tapentadol (100 mg) for acute lower back pain. The patient was admitted in the intensive cardiac care unit for continuous monitoring. At admission, electrocardiogram showed tachycardia (140/min) along with ST segment elevation in second chest lead (V 2 ). The patient was monitored and advised not to take further doses of tapentadol. He was discharged after 36 hours of admission. Tapentadol should be used cautiously in patients with cardiovascular diseases and receiving sympathomimetic drugs.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Online since 12th February '04
© 2004 - Journal of Postgraduate Medicine
Official Publication of the Staff Society of the Seth GS Medical College and KEM Hospital, Mumbai, India
Published by Wolters Kluwer - Medknow